# SDR VJ9800635

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47555
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corrosion
- Location: Bs 658-756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, LT W/W FWD OUTBOARD CORNER HAS CORROSION ON FWD SKIN FS 658 TO 756.  REMOVED PRESSURE PANEL, FORMED NEW PRESSURE PANEL AND SPLICES, DRILLED, PRIMED AND INSTALLED IAW DC9 SRM 51-10-4, 51-10-3, 51-20 AND RES 98954.
